# SDR TRAX200801066

- Difficulty date: August 27, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 15,173 hours, 10,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VERY DIFFICULT TO OPEN AND CLOSE.  CLEANED PAX DOOR HINGES AND LUBRICATE HINGES AND LOCK MECHANISM.  OPS CHECK IAW CRJ AMM 52-11-00.  NO DEFECT NOTED.
